HI, I need some help! I was on Effexor 75mg for about 6 months. This medication has done nothing to help with anxiety/depression so I talked to my doc about weaning off. She said I had to take Pristiq to wean off. I took 50mg of Pristiq for 3 weeks, then 1/2 tab-25mg for 9 days. I am currently on my 4th day of 1/4 tablet. Throughout this WHOLE time I have felt terrible. Dizziness, upset stomach, exhausted, muscle aches,chills, anxiety and irritability seem to be worse. I'm a college student and can barely get through the day. I am also on Adderall, which is the only reason I can even keep my eyes open. Also on Deplin for folic acid deficiency (MTHFR gene) and vitamin D. My doc said it was fine to decrease the dose every 4-5 days. I feel terrible. Any suggestions PLEASE? Should I cut into 1/8 tab in a few days or just stop? I am SO MAD I was never told this drug would not make me feel this bad, or that tapering off of it would be pure hell.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jan 2013 • 1 answer
Posted 28 Feb 2015 • 4 answers
Posted 30 Sep 2015 • 3 answers
Posted 10 Jan 2016 • 1 answer
Posted 24 Mar 2016 • 3 answers